# SDR ASAA12511658

- Difficulty date: June 5, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 5,426 hours, 1,730 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 32895625
- Part serial: 10594
- Condition: Split
- Location: Bleed System
- Part time: 10,269 hours, 3,153 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FL 180 PRESSURIZATION LT DUCT PRESSURE 15 R 41 N1'S 97.5 PERCENT.  IN CRUISE 88 PERCENT N1 FL 380' L 40, R 40. IN DESCENT 35 PERCENT N1 FL240, L21, R22. GROUNDED YES.  ACCOMPLISHED T/C NG 36WC 00001 ON NR 1 ENGINE NO DEFECTS NOTED.  REPLACED NR1 PRECOOLER CONTROL VALVE REF 36-12-02, OP'S & LEAK CHECK GOOD. ACCOMPLISHED "REPAIR CONFIRMATION" TASK OF FIM 36-10-00-810-807 CK'D GOOD. RAN ENGINES TO 80 PERCENT N1 MAINTAINED BLEED SCHEDULE WITH "NO SPLIT".
